NEW EXPLICIT AND TRAVELLING WAVE SOLUTIONS FOR A CLASS OF NONLINEAR EVOLUTION EQUATIONS
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  1999, Vol. 48 Issue (1): 1-5    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
NEW EXPLICIT AND TRAVELLING WAVE SOLUTIONS FOR A CLASS OF NONLINEAR EVOLUTION EQUATIONS
YAN ZHEN-YA, ZHANG HONG-QING, FAN EN-GUI
大连理工大学数学科学研究所,大连 116024
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn